MathSciNet Relay Station
MathSciNet bibliographic data
MR726535 53C55 (32C10 53C25)
Futaki, Akito On compact Kähler manifolds of constant scalar curvatures. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 8, 401–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement